# SDR CALA2013082090607

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,879 hours, 14,851 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amplifier
- Part number: 8220953001
- Part serial: 116
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE.  ACCOMPLISHED MM23-25-00 FAULT ISOLATION.  'HGA HPA INACTIVE' DISPLAYED ON CDU.  VERIFIED POWER AT HPA. M1782, HGA HPA HAS 'POWER SUPPLY FAULT' LIGHT ILLUMINATED.  REPLACED HPA PER MM. TESTED SYSTEM PER MM, OPS CHECKED NORMAL.
